Jianqing Chen

From MaRDI portal
Revision as of 09:31, 6 October 2023 by Import231006081045 (talk | contribs) (Created automatically from import231006081045)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:230761

Available identifiers

zbMath Open chen.jianqingMaRDI QIDQ230761

List of research outcomes





PublicationDate of PublicationType
Multiplicity and concentration of solutions to a singular Choquard equation with critical Sobolev exponent2024-10-11Paper
Multiple normalized solutions for biharmonic Choquard equation with Hardy-Littlewood-Sobolev upper critical and combined nonlinearities2023-10-25Paper
Existence of positive ground state solutions for the coupled Choquard system with potential2023-10-17Paper
Existence of positive ground state solutions for quasilinear Schrödinger system with positive parameter2023-08-10Paper
Ground states solution of Nehari-Poho\v{z}aev type for periodic quasilinear Schr\"{o}dinger system2023-05-24Paper
Existence of ground state solution of Nehari-Poho\v{z}aev type for a quasilinear Schr\"{o}dinger system2023-05-24Paper
Multiple nonsymmetric nodal solutions for quasilinear Schr\"{o}dinger system2023-05-24Paper
https://portal.mardi4nfdi.de/entity/Q58860532023-03-30Paper
Multiple nonsymmetric nodal solutions for quasilinear Schrödinger system2023-03-30Paper
Symmetry and nonsymmetry of minimal action sign-changing solutions for the Choquard system2023-03-02Paper
Normalized ground states for a Hardy-Littlewood-Sobolev upper critical Schrödinger equation with double Choquard type nonlinear terms2023-01-06Paper
A local pointwise inequality for a biharmonic equation with negative exponents2022-12-08Paper
Sign-changing solutions to an elliptic system with couplings on Kirchhoff term and nonlinear part.2022-09-12Paper
Positive solutions for quasilinear Schrödinger system with positive parameter2022-07-15Paper
On a fractional Schrödinger-Poisson system with strong singularity2022-05-04Paper
Ground state solution for strongly indefinite Choquard system2022-04-28Paper
Radial stationary solutions to a class of wave system as well as their asymptotical behavior2022-04-28Paper
Asymptotic behavior of the unique solution for a fractional Kirchhoff problem with singularity2022-04-25Paper
Uniqueness and concentration for a fractional Kirchhoff problem with strong singularity2022-04-19Paper
Multiple and asymptotical behavior of solutions to a Choquard equation with singularity2022-03-09Paper
https://portal.mardi4nfdi.de/entity/Q50336132022-02-23Paper
Multiple non-radially symmetrical nodal solutions for the Schrödinger system with positive quasilinear term2022-02-16Paper
Least energy solutions to an elliptic system with couplings on Kirchhoff term and nonlinear part2021-12-21Paper
A NON-RADIALLY SYMMETRIC SOLUTION TO A CLASS OF ELLIPTIC EQUATION WITH KIRCHHOFF TERM2021-04-16Paper
Existence of ground state solution of Nehari-Pohožaev type for a quasilinear Schrödinger system.2021-04-13Paper
Multiple positive solutions for critical elliptic problem with singularity2021-02-10Paper
FINITE TIME BLOW-UP AND GLOBAL EXISTENCE OF WEAK SOLUTIONS FOR PSEUDO-PARABOLIC EQUATION WITH EXPONENTIAL NONLINEARITY2021-01-28Paper
Ground state solution of Nehari–Pohožaev type for periodic quasilinear Schrödinger system2020-12-17Paper
FRACTIONAL SCHRÖDINGER–POISSON SYSTEM WITH SINGULARITY: EXISTENCE, UNIQUENESS, AND ASYMPTOTIC BEHAVIOR2020-12-16Paper
Existence of the non‐radially symmetric ground state for p‐Laplacian equations involving Choquard type2020-11-09Paper
Existence and asymptotic behavior of bound states for a class of nonautonomous Schrödinger-Poisson system2020-09-18Paper
Uniqueness and asymptotical behavior of solutions to a Choquard equation with singularity2020-06-02Paper
A uniqueness result for a Schrödinger–Poisson system with strong singularity2020-02-26Paper
https://portal.mardi4nfdi.de/entity/Q52090292020-01-22Paper
https://portal.mardi4nfdi.de/entity/Q31207502019-03-19Paper
Existence of positive solutions to a linearly coupled Schrödinger system with critical exponent2018-11-09Paper
https://portal.mardi4nfdi.de/entity/Q45804032018-08-15Paper
https://portal.mardi4nfdi.de/entity/Q45748772018-07-18Paper
Multiple positive and sign-changing solutions of an elliptic equation with fast increasing weight and critical growth2018-07-04Paper
Blow-up phenomena for a nonlinear pseudo-parabolic equation with nonlocal source2017-10-20Paper
https://portal.mardi4nfdi.de/entity/Q53676722017-10-20Paper
https://portal.mardi4nfdi.de/entity/Q53641842017-10-04Paper
Existence of multiple positive weak solutions and estimates for extremal values for a class of concave-convex elliptic problems with an inverse-square potential2017-06-14Paper
https://portal.mardi4nfdi.de/entity/Q29540062017-01-11Paper
Sharp variational characterization and a Schrödinger equation with Hartree type nonlinearity2016-12-22Paper
Multiple non-negative solutions to a semilinear equation on Heisenberg group with indefinite nonlinearity2016-05-13Paper
Multiple positive solutions for a semilinear equation with critical exponent and prescribed singularity2015-12-08Paper
On the Schrödinger-Poisson system with a general indefinite nonlinearity2015-11-17Paper
Existence of multiple positive weak solutions and estimates for extremal values to a class of elliptic problems with Hardy term and singular nonlinearity2015-05-27Paper
Multiple positive solutions to a class of modified nonlinear Schrödinger equations2015-03-27Paper
Positive and sign-changing solutions of a Schrödinger-Poisson system involving a critical nonlinearity2015-02-26Paper
Multiple positive solutions of a class of non autonomous Schrödinger-Poisson systems2014-09-29Paper
Multiple positive solutions to a class of Kirchhoff equation on \(\mathbb R^3\) with indefinite nonlinearity2014-02-26Paper
Two positive solutions of a class of Schrödinger-Poisson system with indefinite nonlinearity2014-02-06Paper
Existence of solution of sub-elliptic equations on the Heisenberg group with critical growth and double singularities2014-01-08Paper
https://portal.mardi4nfdi.de/entity/Q49136742013-04-08Paper
A Class of Sub-elliptic Equations on the Heisenberg Group and Related Interpolation Inequalities2013-03-28Paper
Stability of standing waves for a class of quasilinear Schrödinger equations2013-03-13Paper
Audited reputation2013-01-29Paper
Multiplicity result for a class of elliptic equations with singular term2012-08-20Paper
On the uniform bound of solutions for the KP-type equations2012-06-09Paper
Existence of stable standing waves and instability of standing waves to a class of quasilinear Schrödinger equations with potential2011-12-19Paper
Sharp constant of an improved Gagliardo-Nirenberg inequality and its application2011-06-03Paper
Positive solutions for elliptic problems with critical nonlinearity and combined singularity2011-02-11Paper
On the inhomogeneous nonlinear Schrödinger equation with harmonic potential and unbounded coefficient2011-02-11Paper
Twin positive solutions for singular nonlinear elliptic equations2010-10-01Paper
Solutions of the Generalized Rotation-Modified Kadomtsev-Petviashvili Equation2010-10-01Paper
Sign changing solutions and multiple solutions of an elliptic eigenvalue problem with constraint in \(H^1(\mathbb{R}^N)\)2010-08-26Paper
Best constant of 3D anisotropic Sobolev inequality and its applications2010-05-27Paper
Sharp constant for a 2D anisotropic Sobolev inequality with critical nonlinearity2010-05-10Paper
Blow up and strong instability result for a quasilinear Schrödinger equation2010-04-24Paper
Orbital stability of standing wave solution for a quasilinear Schrödinger equation2010-04-09Paper
On a class of nonlinear inhomogeneous Schrödinger equation2010-03-23Paper
Instability of standing waves to the inhomogeneous nonlinear Schrödinger equation with harmonic potential2010-01-20Paper
Sharp constant in nonlocal inequality and its applications to nonlocal Schrödinger equation with harmonic potential2010-01-13Paper
Blow-up profile to the solutions of two-coupled Schrödinger equations2009-12-14Paper
Four solutions of an inhomogeneous elliptic equation with critical exponent and singular term2009-08-21Paper
https://portal.mardi4nfdi.de/entity/Q36333732009-06-19Paper
https://portal.mardi4nfdi.de/entity/Q55035032009-01-15Paper
https://portal.mardi4nfdi.de/entity/Q35384002008-11-24Paper
A variational argument to finding global solutions of a quasilinear Schrödinger equation2008-06-11Paper
https://portal.mardi4nfdi.de/entity/Q54558502008-04-04Paper
https://portal.mardi4nfdi.de/entity/Q54455472008-03-05Paper
Blow up and instability of solitary wave solutions to a generalized Kadomtsev–Petviashvili equation and two-dimensional Benjamin–Ono equations2008-01-23Paper
Sharp global existence and blowing up results for inhomogeneous Schrödinger equations2008-01-18Paper
Multiplicity result for a singular elliptic equation with indefinite nonlinearity2007-10-02Paper
On a semilinear elliptic equation with singular term and Hardy–Sobolev critical growth2007-08-03Paper
The “Blow up” problem for a quasilinear Schrödinger equation2007-05-16Paper
Multiple nodal bound states for a quasilinear Schrödinger equation2007-05-16Paper
Strong instability of standing waves for a nonlocal Schrödinger equation2007-05-04Paper
Blow up solutions for one class of system of Pekar-Choquard type nonlinear Schrödinger equation2007-04-26Paper
Multiple positive and sign-changing solutions for a singular Schrödinger equation with critical growth2006-06-09Paper
On a quasilinear elliptic eigenvalue problem with constraint2006-02-13Paper
Some further results on a semilinear equation with concave-convex nonlinearity2005-06-27Paper
Multiple solutions for a semilinear equation involving singular potential and critical exponent2005-05-31Paper
Multiple positive solutions for a semilinear equation with prescribed singularity2005-04-21Paper
https://portal.mardi4nfdi.de/entity/Q48277562004-11-19Paper
Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term2004-08-13Paper
Construction of pseudo-gradient vector field and sign-changing multiple solutions involving \(p\)-Laplacian2004-08-10Paper
Multiple positive solutions for a class of nonlinear elliptic equations2004-08-10Paper
Existence of solutions for a nonlinear PDE with an inverse square potential.2004-01-26Paper
Existence and multiplicity of nontrivial solutions for an elliptic equation on \(\mathbb R^N\) with indefinite linear part2003-08-17Paper
https://portal.mardi4nfdi.de/entity/Q45343102003-07-13Paper
On multiple solutions of a singular quasilinear equation on unbounded domain.2003-02-11Paper
On a semilinear elliptic equation with indefinite linear part2002-09-19Paper

Research outcomes over time

This page was built for person: Jianqing Chen